MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number H74939419401010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Necrosis (1971)
Date of Event 05/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2: patient age 83 years old (at the time of enrollment).A4: weight: 69.2 kg.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported gangrene of right foot occurred requiring intervention.The subject was enrolled in a clinical study on (b)(6) 2024.The target lesion was treated with a 4.0 x 100mm, 135cm ranger drug-coated balloon followed by a 5.0 x 150mm, 150 cm ranger drug-coated balloon.The 4.0 x 100mm, 135cm ranger was inflated once to a maximum inflation pressure 16 atmospheres for 180 seconds.The 5.0 x 150mm, 150 cm ranger was inflated once to a maximum inflation pressure 14 atmospheres for 180 seconds.On (b)(6) 2025, the subject presented with gangrene of the right foot.The subject was hospitalized, and on (b)(6) 2025, amputation was performed.On (b)(6) 2025, the issue was considered resolved.The subject was discharged on (b)(6) 2025.

Brand Name
RANGER?
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24314542
Report Number2124215-2026-07704
Device Sequence Number4863304
Product Code ONU
UDI-Device Identifier08714729975823
UDI-Public(01)08714729975823(17)240823(10)6830H22
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/23/2024
Device Model NumberH74939419401010
Device Catalogue NumberH74939419401010
Device Lot Number06830H22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date02/11/2026
Date Device Manufactured08/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient SexFemale